# SDR ASAA2024041949891

- Difficulty date: April 19, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 56,824 hours, 16,876 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 1B2A400112
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LOWER SKIN IS CRACKED AT STAB. STA. 101.90 RIB LOCATED 9" FROM THE REAR SPAR. APPROX. 1.250" IN LENGTH. (MARKED AND IDENTIFIED END OF CRACK). GROUNDED - YES. REPAIRED RIGHT HORIZONTAL STAB LOWER SKIN CRACKS 2EA. IAW B737-800 SRM 55-10-01-2R-11. USING MAT: 2024-T3 ALUMINUM. THIS IS A CATEGORY B REPAIR, INSPECTION THRESHOLD: 56,000 FLIGHT CYCLES. 9,000 INTERVAL.
